# SDR FDEA200910303724

- Difficulty date: October 30, 2009
- Submitted: November 9, 2009
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 62,127 hours, 12,852 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: ARB167512
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING - NR 3 L/E SLAT RIB AT XOS 489 FASTENER HOLES ELONGATED.  REPLACED AS PER AMM 27-80-30-4   REVISION 64. OPERATION AND ADJUSTMENT TEST CARRIED OUT AS PER AMM 27-80-30-5 REVISION 64.   REFER TO SNRM N01125 FOR DETAILS.
